Puntos fijos hiperbólicos de un difeomorfismo local del plano

An extension of J. Palis’ lambda-lemma is obtained for one case of non-transversal intersection of the stable and unstable manifolds of an hyperbolic fixed point of a C2 local diffeomorphism of R2.

Main Author: Alvarado Jiménez, William
Format: Artículo
Language: Español
Published: 2015
Online Access: http://revistas.ucr.ac.cr/index.php/matematica/article/view/118
http://hdl.handle.net/10669/12747
id RepoKERWA12747
recordtype dspace
spelling RepoKERWA127472017-08-08T18:50:04Z Puntos fijos hiperbólicos de un difeomorfismo local del plano Puntos fijos hiperbólicos de un difeomorfismo local del plano Alvarado Jiménez, William An extension of J. Palis’ lambda-lemma is obtained for one case of non-transversal intersection of the stable and unstable manifolds of an hyperbolic fixed point of a C2 local diffeomorphism of R2. Se demuestra una generalización del /lambda-lemma de J. Palis para un caso de intersección no transversal de las variedades estable e inestable de un punto fijo hiperbólico de un difeomorfismo local de clase C2 del plano en sí mismo. 2015-05-19T17:40:16Z 2015-05-19T17:40:16Z 2009-02-18 00:00:00 2015-05-19T17:40:16Z info:eu-repo/semantics/article info:eu-repo/semantics/publishedVersion http://revistas.ucr.ac.cr/index.php/matematica/article/view/118 http://hdl.handle.net/10669/12747 10.15517/rmta.v2i2.118 es Revista de Matemática: Teoría y Aplicaciones Vol. 2 Núm. 2 2009 49-57 application/pdf
institution Universidad de Costa Rica
collection Repositorio KERWA
language Español
description An extension of J. Palis’ lambda-lemma is obtained for one case of non-transversal intersection of the stable and unstable manifolds of an hyperbolic fixed point of a C2 local diffeomorphism of R2.
format Artículo
author Alvarado Jiménez, William
spellingShingle Alvarado Jiménez, William
Puntos fijos hiperbólicos de un difeomorfismo local del plano
author_sort Alvarado Jiménez, William
title Puntos fijos hiperbólicos de un difeomorfismo local del plano
title_short Puntos fijos hiperbólicos de un difeomorfismo local del plano
title_full Puntos fijos hiperbólicos de un difeomorfismo local del plano
title_fullStr Puntos fijos hiperbólicos de un difeomorfismo local del plano
title_full_unstemmed Puntos fijos hiperbólicos de un difeomorfismo local del plano
title_sort puntos fijos hiperbólicos de un difeomorfismo local del plano
publishDate 2015
url http://revistas.ucr.ac.cr/index.php/matematica/article/view/118
http://hdl.handle.net/10669/12747
_version_ 1667065566250139648
score 11.807756